MathSciNet Relay Station
MathSciNet bibliographic data
MR1019288 (90k:81023) 81B99 (03D10 68Q99)
Deutsch, D. Quantum computational networks. Proc. Roy. Soc. London Ser. A 425 (1989), no. 1868, 73–90.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement